# SDR GUUA09130701

- Difficulty date: September 13, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N190YV
- Make and model: Beech 1900D
- Aircraft serial: UE190
- Aircraft time: 21,609 hours, 36,461 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT LANDING GEAR LIGHTS FLICKER WITH LIGHT INOPERATIVE IN FLIGHT.  REPAIRED CHAFED WIRE UNDER AIRSTAIR DOOR.  OPERATIONAL CHECK NORMAL. TEST FLIGHT SATISFACTORY.
